advertisement
Question
Posted by: Sandy | 2008/05/20

Ginette: Effects of long term use

I have been diagnosed with a hormone imbalance (PCOS) & have been on Ginette for 5 years. The only time I stopped taking it was when I fell pregnant 2 years ago. I am now back on the pills again as my uterus become enlarged & my period was heavy & irregular again.

My problem is that I am concerned about the long term effect it may have. My hair is breaking off & lies the house full. Is there other treatment available?

I am 30 years old & do not smoke or drink. Please advise, thank you!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Have a look under COntraception on this site for the side effects of the Pill. The hair loss is more likely to be due to the PCOS than the Pill. Ovarian drilling may be an option for the treatment of PCOS. You could discuss this with your gynaecologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement